# SDR AWXA200501194

- Difficulty date: September 21, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Part serial: 0314
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED DISBOND AREA ON THE LOWER SURFACE OF THE LT OUTBOARD AFT FLAP, 25" FROM INBOARD END FROM WS 254.68 TO WS 256.68. MAINTENANCE REMOVED DISBONDED SKIN AND PREPPED REPAIR AREA IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 202.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE LOWER SURFACE OF THE LT OUTBOARD AFT FLAP, 25" FROM INBOARD END FROM WS 254.68 TO WS 256.68 IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 202.
